MAUDE Adverse Event Report: PIONEER SURGICAL TECHNOLOGY, INC. SDB CERCLAGE SYSTEM; CERCLAGE, FIXATION

PIONEER SURGICAL TECHNOLOGY, INC. SDB CERCLAGE SYSTEM; CERCLAGE, FIXATION
Catalog Number 298.801.01S-US
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Limb Pain (4836)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.Product was not returned.A device history record review cannot be completed as a batch number for the device was not provided.Based on the lack of information provided regarding this complaint, a root cause determination cannot be made.Should additional information be provided that aids in the investigation of this complaint, the complaint will be reopened.
 
Event or Problem Description
Complaint received for patient with periprosthetic fracture that underwent surgery.Surgeon reported that the patient healed nicely.Postoperatively, one of the cables broke and was prominent in patient's deep soft tissue causing pain in the middle third of the thigh.Removal of the hardware was successfully completed without any intraoperative or postoperative complications.

Brand Name
SDB CERCLAGE SYSTEM
Common Device Name
CERCLAGE, FIXATION
Manufacturer (Section D)
PIONEER SURGICAL TECHNOLOGY, INC.
375 river park circle
marquette MI 49855
Manufacturer (Section G)
PIONEER SURGICAL TECHNOLOGY, INC.
375 river park circle
marquette MI 49855
Manufacturer Contact
375 river park circle
marquette, MI 49855
MDR Report Key20224930
Report Number1833824-2024-41702
Device Sequence Number3469490
Product Code JDQ
UDI-Device Identifier10886982182500
UDI-Public10886982182500
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K992616
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number298.801.01S-US
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2024
Initial Report FDA Received Date09/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown